AMS eContent Search Results
Matches for: msc=(35B65) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 31 to 58 of 58 found      Go to page: 1 2

[31] Szymon Plis. On boundary blow-up problems for the complex Monge-Ampère equation. Proc. Amer. Math. Soc. 136 (2008) 4355-4364. MR 2431050.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] L. Dawson, H. McGahagan and G. Ponce. On the decay properties of solutions to a class of Schrödinger equations. Proc. Amer. Math. Soc. 136 (2008) 2081-2090. MR 2383514.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Matthew D. Blair, Hart F. Smith and Christopher D. Sogge. On Strichartz estimates for Schrödinger operators in compact manifolds with boundary. Proc. Amer. Math. Soc. 136 (2008) 247-256. MR 2350410.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] An Lê. On the local Hölder continuity of the inverse of the $p$-Laplace operator. Proc. Amer. Math. Soc. 135 (2007) 3553-3560. MR 2336570.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Chen Qionglei and Zhang Zhifei. Regularity criterion via the pressure on weak solutions to the 3D Navier-Stokes equations. Proc. Amer. Math. Soc. 135 (2007) 1829-1837. MR 2286093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Xiaodong Yan. Maximal smoothness for solutions to equilibrium equations in 2D nonlinear elasticity. Proc. Amer. Math. Soc. 135 (2007) 1717-1724. MR 2286081.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Yong Zhou. On regularity criteria in terms of pressure for the Navier-Stokes equations in $\mathbb{R}^3$. Proc. Amer. Math. Soc. 134 (2006) 149-156. MR 2170554.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Dung Le and Toan Trong Nguyen. Global existence for a class of triangular parabolic systems on domains of arbitrary dimension. Proc. Amer. Math. Soc. 133 (2005) 1985-1992. MR 2137864.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Espen Robstad Jakobsen. $W^{2,\infty}$ regularizing effect in a nonlinear, degenerate parabolic equation in one space dimension. Proc. Amer. Math. Soc. 132 (2004) 3203-3213. MR 2073294.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Chiara Boiti and Luisa Zanghirati. Global analytic regularity for non-linear second order operators on the torus. Proc. Amer. Math. Soc. 131 (2003) 3783-3793. MR 1998186.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Chikh Bouzar and Rachid Chaili. Gevrey vectors of multi-quasi-elliptic systems. Proc. Amer. Math. Soc. 131 (2003) 1565-1572. MR 1949887.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Luigi C. Berselli and Giovanni P. Galdi. Regularity criteria involving the pressure for the weak solutions to the Navier-Stokes equations. Proc. Amer. Math. Soc. 130 (2002) 3585-3595. MR 1920038.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Marius Mitrea. A note on Besov regularity of layer potentials and solutions of elliptic PDE's. Proc. Amer. Math. Soc. 130 (2002) 2599-2607. MR 1900867.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Qingbo Huang. On the regularity of solutions to fully nonlinear elliptic equations via the Liouville property. Proc. Amer. Math. Soc. 130 (2002) 1955-1959. MR 1896027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Jay Kovats. Real analytic solutions of parabolic equations with time-measurable coefficients. Proc. Amer. Math. Soc. 130 (2002) 1055-1064. MR 1873779.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Maria Alessandra Ragusa. Regularity of solutions of divergence form elliptic equations. Proc. Amer. Math. Soc. 128 (2000) 533-540. MR 1641085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Bryan P. Rynne. Oscillating global continua of positive solutions of semilinear elliptic problems. Proc. Amer. Math. Soc. 128 (2000) 229-236. MR 1641097.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Richard T. Newcomb II and Jianzhong Su II. Single valuedness from weakly coercive Hamiltonians. Proc. Amer. Math. Soc. 124 (1996) 1411-1415. MR 1343716.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Yunmei Chen and Livio Flaminio. Removability of the singular set of the heat flow of harmonic maps. Proc. Amer. Math. Soc. 124 (1996) 513-525. MR 1307502.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Xu Jia Wang. Some counterexamples to the regularity of Monge-Amp\`ere equations . Proc. Amer. Math. Soc. 123 (1995) 841-845. MR 1223269.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] G. Citti and G. Di Fazio. H\"older-continuity of the solutions for operators which are a sum of squares of vector fields plus a potential . Proc. Amer. Math. Soc. 122 (1994) 741-750. MR 1207534.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Stephen J. Fromm. Potential space estimates for Green potentials in convex domains . Proc. Amer. Math. Soc. 119 (1993) 225-233. MR 1156467.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Marek Fila, Howard A. Levine and Juan L. Vázquez. Stabilization of solutions of weakly singular quenching problems . Proc. Amer. Math. Soc. 119 (1993) 555-559. MR 1174490.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] M. Cristina Cerutti. Integrability of reciprocals of the Green's function for elliptic operators: counterexamples . Proc. Amer. Math. Soc. 119 (1993) 125-134. MR 1145941.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] L. Escauriaza, E. B. Fabes and G. Verchota. On a regularity theorem for weak solutions to transmission problems with internal Lipschitz boundaries . Proc. Amer. Math. Soc. 115 (1992) 1069-1076. MR 1092919.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] A. C. Lazer and P. J. McKenna. On a singular nonlinear elliptic boundary-value problem . Proc. Amer. Math. Soc. 111 (1991) 721-730. MR 1037213.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Ying C. Kwong. Interior and boundary regularity of solutions to a plasma type equation . Proc. Amer. Math. Soc. 104 (1988) 472-478. MR 962815.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] E. C. Svendsen. Smooth solutions of initial-value problems in regions with corners . Proc. Amer. Math. Soc. 92 (1984) 185-189. MR 754699.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 58 of 58 found      Go to page: 1 2